# SDR MWEA011448

- Difficulty date: November 20, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 5910130394N1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK INDICATION ON AFT PRESSURE BULKHEAD TEE JUST ABOVE LONGERON 18 RIGHT REQUIRES CHEMICAL REMOVAL OF PRIMES FOR FURTHER EVALUATION.  REMOVED, FIT, DRILLED AND INSTALLED TEE SECTION.
